Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 361, Number 7

All articles in this issue are freely accessible.

The lower central and derived series of the braid groups of the sphere
Daciberg Lima Gonçalves and John Guaschi.
Trans. Amer. Math. Soc. 361 (2009), 3375-3399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491885
Algebraic entropy for Abelian groups
Dikran Dikranjan, Brendan Goldsmith, Luigi Salce and Paolo Zanardo.
Trans. Amer. Math. Soc. 361 (2009), 3401-3434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491886
Automorphisms of the lattice of equational theories of commutative semigroups
Mariusz Grech.
Trans. Amer. Math. Soc. 361 (2009), 3435-3462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491887
Prescribing curvatures on three dimensional Riemannian manifolds with boundaries
Lei Zhang.
Trans. Amer. Math. Soc. 361 (2009), 3463-3481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491888
Asymptotics for rank partition functions
Kathrin Bringmann.
Trans. Amer. Math. Soc. 361 (2009), 3483-3500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491889
Supercharacter formulas for pattern groups
Persi Diaconis and Nathaniel Thiem.
Trans. Amer. Math. Soc. 361 (2009), 3501-3533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491890
Classification of weighted dual graphs with only complete intersection singularities structures
Fan Chung, Yi-Jing Xu and Stephen S.-T. Yau.
Trans. Amer. Math. Soc. 361 (2009), 3535-3596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491891
Generic groups acting on regular trees
Miklós Abért and Yair Glasner.
Trans. Amer. Math. Soc. 361 (2009), 3597-3610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491892
Frobenius-Schur indicators for subgroups and the Drinfel’d double of Weyl groups
Robert Guralnick and Susan Montgomery.
Trans. Amer. Math. Soc. 361 (2009), 3611-3632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491893
Reconstruction of path algebras from their posets of tilting modules
Dieter Happel and Luise Unger.
Trans. Amer. Math. Soc. 361 (2009), 3633-3660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491894
Universal deformation rings and dihedral defect groups
Frauke M. Bleher.
Trans. Amer. Math. Soc. 361 (2009), 3661-3705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491895
Quasi-Anosov diffeomorphisms of 3-manifolds
T. Fisher and M. Rodriguez Hertz.
Trans. Amer. Math. Soc. 361 (2009), 3707-3720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491896
Coisotropic embeddings in Poisson manifolds
A. S. Cattaneo and M. Zambon.
Trans. Amer. Math. Soc. 361 (2009), 3721-3746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491897
Stable functions and common stabilizations of Heegaard splittings
Jesse Johnson.
Trans. Amer. Math. Soc. 361 (2009), 3747-3765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491898
On the growth of logarithmic differences, difference quotients and logarithmic derivatives of meromorphic functions
Yik-Man Chiang and Shao-Ji Feng.
Trans. Amer. Math. Soc. 361 (2009), 3767-3791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491899
A priori estimates of positive solutions for sublinear elliptic equations
Ryuji Kajikiya.
Trans. Amer. Math. Soc. 361 (2009), 3793-3815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491900
Weakly holomorphic modular forms of half-integral weight with nonvanishing constant terms modulo $ℓ$
D. Choi.
Trans. Amer. Math. Soc. 361 (2009), 3817-3828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491901
Weighted Sobolev spaces and embedding theorems
V. Gol'dshtein and A. Ukhlov.
Trans. Amer. Math. Soc. 361 (2009), 3829-3850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491902
The Cox ring of $\overline{M}_{0,6}$
Ana-Maria Castravet.
Trans. Amer. Math. Soc. 361 (2009), 3851-3878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491903
Invariant Yang-Mills connections over non-reductive pseudo-Riemannian homogeneous spaces
Dennis The.
Trans. Amer. Math. Soc. 361 (2009), 3879-3914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491904
Brownian subordinators and fractional Cauchy problems
Boris Baeumer, Mark M. Meerschaert and Erkan Nane.
Trans. Amer. Math. Soc. 361 (2009), 3915-3930
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491905
Degenerations of rationally connected varieties
Amit Hogadi and Chenyang Xu.
Trans. Amer. Math. Soc. 361 (2009), 3931-3949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491906
Erratum to “Sampling in Paley-Wiener spaces on combinatorial graphs”
Isaac Pesenson.
Trans. Amer. Math. Soc. 361 (2009), 3951-3951
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2491907